MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38495
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
510(k) number: p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
There are three files related to this incident, this file was created to capture the third device.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿thumbwheel malfunctions during deployment¿.As reported to customer relations, "products failed to deploy correctly.Deployment issue.Coaxial system didn¿t move, seemed very tight while scrolling back.While pulling first system out stent started coming out of catheter.Patient was ok.A stent was fracture and broke and left in patient, doctor angioplastied stent to wall in common femoral.No adverse effects.The second and third device felt tightness upon scrolling back, decided to remove device completely.Safely removed device, patient fine, no additional products.".
 
Additional Manufacturer Narrative
510(k) number: p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.This report is being submitted as a cancellation report.Device evaluation confirmed that it was possible to deploy the stent using the thumbwheel.The events do not meet the criteria of an fda mdr report.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description
This report is being submitted as a cancellation report following device evaluation.There are three files related to this incident, this file was created to capture the third device.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿thumbwheel malfunctions during deployment¿.As reported to customer relations, "products failed to deploy correctly.Deployment issue.Coaxial system did not moved seem very tight while scrolling back.While pulling first system out stent started coming out of catheter.Patient was ok.A stent was fracture and broke and left in patient, doctor angioplastied stent to wall in common femoral.No adverse effects.The second and third device felt tightness upon scrolling back, decided to remove device completely.Safely removed device, patient fine, no additional products.".
 
Event or Problem Description
There are three files related to this incident, this file was created to capture the third device.Event is fda mdr reportable based on the device malfunction reporting precedence for this device family for the issue of ¿thumbwheel malfunctions during deployment¿.As reported to customer relations, "products failed to deploy correctly.Deployment issue.Coaxial system didn¿t moved seem very tight while scrolling back.While pulling first system out stent started coming out of catheter.Patient was ok.A stent was fracture and broke and left in patient, doctor angioplastied stent to wall in common femoral.No adverse effects.The second and third device felt tightness upon scrolling back, decided to remove device completely.Safely removed device, patient fine, no additional products.".
 
Additional Manufacturer Narrative
510(k) number: p100022/s014.Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining (b)(4).Importer site establishment registration number: (b)(4).Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key8395048
Report Number3001845648-2019-00091
Device Sequence Number13512970
Product Code NIU
UDI-Device Identifier10827002384955
UDI-Public(01)10827002384955(17)190801(10)C1401026
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2019
Device Model NumberG38495
Device Catalogue NumberZISV6-35-125-8-40-PTX
Device Lot NumberC1401026
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/07/2019
Event Location Hospital
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
02/07/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date04/03/2019
05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1